# SDR DHL2000803121

- Difficulty date: January 14, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING I/B FLAP ANGLE CRACKED 1 INCH BETWEEN FLAPS AT XRS 162.  REMOVED AND REPLACED ANGLE PER SRM 57-2-0.  N/R 1295.
